Journal of Applied Mathematics and Physics

Vol.4 No.4(2016), Paper ID 65442, 6 pages

DOI:10.4236/jamp.2016.44067

 

A Note on Parameterized Preconditioned Method for Singular Saddle Point Problems

 

Yueyan Lv, Naimin Zhang

 

School of Mathematics and Information Science, Wenzhou University, Wenzhou, China
School of Mathematics and Information Science, Wenzhou University, Wenzhou, China

 

Copyright © 2016 Yueyan Lv, Naimin Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Lv, Y. and Zhang, N. (2016) A Note on Parameterized Preconditioned Method for Singular Saddle Point Problems. Journal of Applied Mathematics and Physics, 4, 608-613. doi: 10.4236/jamp.2016.44067.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.